MAUDE Adverse Event Report: Argon Medical Devices, Inc L-Cath PICC S/L 28GA (1.2F) x 25cm 1 Lumen); Catheter Intravascular, Therapeutic

Argon Medical Devices, Inc L-Cath PICC S/L 28GA (1.2F) x 25cm 1 Lumen); Catheter Intravascular, Therapeutic
Model Number 384516
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 05/30/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint sample has been returned for investigation and is currently in process.A follow up report will be submitted upon the closure of the investigation.
 
Event or Problem Description
Reporter stated that since the new design of the 28g argon catheters, the extension/picc connection has been leaking repeatedly, even though the extension ring remains screwed on, regardless of the catheter batch number.The impact included loss of the catheter and time for reinsertion of a new picc line.Re-sedation and pain/discomfort for the baby.Additional time required for the procedure.

Brand Name
L-Cath PICC S/L 28GA (1.2F) x 25cm 1 Lumen)
Common Device Name
Catheter Intravascular, Therapeutic
Manufacturer (Section D)
Argon Medical Devices, Inc
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
+1(903)675-9321
MDR Report Key50074879
Report Number0001625425-2026-00995
Device Sequence Number13347907
Product Code LJS
UDI-Device Identifier00886333209910
UDI-Public(01)00886333209910(17)280702(10)11628969
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K091670
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number384516
Device Lot Number11628969
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/21/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2026
Initial Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown